# SDR C2XA04TY178

- Difficulty date: December 5, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145ER
- Aircraft serial: 145030
- Aircraft time: 15,353 hours, 13,397 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 14569000613
- Condition: Dented
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4C INSPECTION, FOUND THE LEFT AILERON LEADING EDGE DENTED BEYOND LIMITS.  REPAIRED IAW EC5750-01233.  AIRCRAFT RETURNED TO SERVICE.
